On Distinguished Prime Submodules
Commun. Korean Math. Soc. 2000 Vol. 15, No. 3, 493-498
Yong Hwan Cho
Chonbuk National University
Abstract : In this paper we find some properties of distinguished prime submodules of modules and prove theorems about the dimension of modules.
Keywords : distributive module, multiplication module, prime submodule, primary submodule, Krull dimension
MSC numbers : 13C11, 13C99
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd